# SDR DALA2022092706324

- Difficulty date: September 24, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N3768
- Make and model: Boeing 737832
- Aircraft serial: 29630
- Aircraft time: 67,279 hours, 25,184 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9102069) REMOVED BATTERIES FOR EMERGENCY EXT FLOOR PATH AT LOCATIONS 11DEF AND 17DEF IAW B737 AMM 33-51. INSTALLED NEW BATTERY PACKS AT 11 AND 17 DEF PER B737 AMM 33-51. OPS OK.
